# SDR HEEA073527

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 634 hours
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: 7650007901103
- Part serial: 461087
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPEN BETWEEN PINS A AND C. SENT TO VENDOR FOR REPAIR.
